# SDR DXTA20082917

- Difficulty date: March 5, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605338
- Aircraft time: 4,484 hours, 3,566 cycles
- Engine: Pwa PW545A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 722
- Condition: Intermittent
- Location: Lt Mlg
- Part time: 4,484 hours, 3,566 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING INITIAL LANDING ATTEMPT, LT MAIN GEAR DID NOT INDICATE DOWN AND LOCKED. PERFORMED GEAR SWING MANY TIMES AND COULD NOT DUPLICATE PROBLEM. REMOVED LT MLG ACTUATOR WHICH INCORPORATES THE DOWN AND LOCK SWITCH AND INSTALLED INSPECTED ACTUATOR IAW MM 32-30-04. FUNCTIONAL CHECKS AND CLEARANCES PERFORMED GOOD AND NO LEAKS NOTED. RESECURED SAFETY ON BLOWDOWN BOTTLE AS WELL.
